# SDR AALA20141211015

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 66,185 hours, 34,654 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RIGHT ENG WOULD NOT MAKE TAKEOFF POWER, ABORTED TAKEOFF.  R & R RT ENG FUEL CONTROL IAW MCM 73-91-99, MCM 71-91-17 & MCM 71-91-73.  PERFORMED ENG RUN & LEAK CHECK.  SYS CHECKED NORMAL.
